Double Yangian and the universal R-matrix

Research output: Contribution to journalArticlepeer-review

Full text download(s)

  • jjm

    434 KB, PDF document

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalJapanese Journal of Mathematics
DateAccepted/In press - 29 May 2019
DateE-pub ahead of print - 28 Dec 2019
DatePublished (current) - 1 Feb 2020
Volume15
Pages (from-to)169-221
Early online date28/12/19
Original languageEnglish

Bibliographical note

© The Mathematical Society of Japan and Springer Japan KK, part of Springer Nature 2019. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations